X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (6) 6
mathematics - combinatorics (5) 5
computer science (4) 4
physical sciences and mathematics (4) 4
05a15 (3) 3
05a15, 52c07, 68r05, 68u05, 52b20 (3) 3
52b20 (3) 3
52c07 (3) 3
68r05 (3) 3
68u05 (3) 3
[ math.math-mg ] mathematics [math]/metric geometry [math.mg] (3) 3
[math.math-mg]mathematics [math]/metric geometry [math.mg] (3) 3
math.co (3) 3
mathematics - algebraic geometry (3) 3
mathematics, applied (3) 3
metric geometry (3) 3
simplex (3) 3
[info.info-cg]computer science [cs]/computational geometry [cs.cg] (2) 2
[math.math-co]mathematics [math]/combinatorics [math.co] (2) 2
algebraic geometry (2) 2
algorithms (2) 2
chromosome mapping (2) 2
combinatorics (2) 2
computational geometry (2) 2
computer science - computational geometry (2) 2
cs.cg (2) 2
dna sequencing (2) 2
ehrhart quasipolynomial (2) 2
genetic aspects (2) 2
genomes (2) 2
genomics (2) 2
integral-points (2) 2
nucleotide sequencing (2) 2
plant genetics (2) 2
polyhedron (2) 2
polynomials (2) 2
polytopes (2) 2
rape (2) 2
517.9 (1) 1
517.98 (1) 1
57r20 (1) 1
58a10 (1) 1
58g10 (1) 1
[ info.info-cc ] computer science [cs]/computational complexity [cs.cc] (1) 1
[ info.info-sc ] computer science [cs]/symbolic computation [cs.sc] (1) 1
[ sdv.bv ] life sciences [q-bio]/vegetal biology (1) 1
[ sdv.sa ] life sciences [q-bio]/agricultural sciences (1) 1
[info.info-cc]computer science [cs]/computational complexity [cs.cc] (1) 1
[info.info-sc]computer science [cs]/symbolic computation [cs.sc] (1) 1
[sdu.ocean]sciences of the universe [physics]/ocean, atmosphere (1) 1
adaptive control (1) 1
adaptive sampling (1) 1
adiabatic (1) 1
ageostrophic motion (1) 1
agricultural sciences (1) 1
algebra (1) 1
algebra and number theory (1) 1
algebraic topology (1) 1
algorithm (1) 1
analysis (1) 1
analytisk geometri (1) 1
applications of mathematics (1) 1
arabidopsis-thaliana (1) 1
asymptotic riemann sum (1) 1
atiyah-singer, théorème d (1) 1
atiyah-singer, théorème de (1) 1
biogeochemistry (1) 1
biologie végétale (1) 1
biotechnology (1) 1
biotechnology & applied microbiology (1) 1
biotechnology industry (1) 1
boundary value problems (1) 1
brassica napus (1) 1
brassica napus - genetics (1) 1
breeding (1) 1
carte génétique (1) 1
circulation (1) 1
coefficients (1) 1
colza (1) 1
colza;brassica napus;carte génétique;marqueurs snp (1) 1
community structure (1) 1
commutative algebra (1) 1
complex traits (1) 1
complexity (1) 1
computational complexity (1) 1
computer science - computational complexity (1) 1
computer science - symbolic computation (1) 1
computer science, general (1) 1
computer science, theory & methods (1) 1
coupling (1) 1
cs.cc (1) 1
cs.sc (1) 1
cubature (1) 1
cyclonic circulation (1) 1
degrees of polynomials (1) 1
description génétique (1) 1
development (1) 1
diferencialni topologie (1) 1
differenciáloperátorok (1) 1
differential forms (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


1992, Grundlehren der mathematischen Wissenschaften, ISBN 3540533400, Volume 298, vii, 369 p. --
Book
BMC Genomics, ISSN 1471-2164, 02/2013, Volume 14, Issue 1, pp. 120 - 120
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 01/2011, Volume 80, Issue 273, pp. 297 - 325
Journal Article
11/2016
Enseign. Math. 63 (2017), 403-470 We give an exposition of the Horn inequalities and their triple role characterizing tensor product invariants, eigenvalues of... 
Journal Article
Mathematika, ISSN 0025-5793, 01/2013, Volume 59, Issue 1, pp. 1 - 22
We study intermediate sums, interpolating between integrals and discrete sums, which were introduced by A. Barvinok in [Computing the Ehrhart quasi‐polynomial... 
68U05 | 68R05 | 52B20 (secondary) | 05A15 (primary) | 52C07 | RATIONAL GENERATING-FUNCTIONS | MATHEMATICS | MATHEMATICS, APPLIED | INTEGRAL-POINTS | PRIMAL BARVINOK ALGORITHM | SIMPLEX
Journal Article
Mathematika, ISSN 0025-5793, 2016, Volume 62, Issue 3, pp. 653 - 684
We continue our study of intermediate sums over polyhedra, interpolating between integrals and discrete sums, which were introduced by Barvinok [Computing the... 
68U05 | 68R05 | 52B20 (secondary) | 05A15 (primary) | 52C07 | Mathematics - Combinatorics
Journal Article
BMC Genomics, ISSN 1471-2164, 02/2013, Volume 14, Issue 1
High density genetic maps built with SNP markers that are polymorphic in various genetic backgrounds are very useful for studying the genetics of agronomical... 
Genetic research | Genetic aspects | Genomes | Analysis | Genomics | Genetic polymorphisms | Chromosome mapping | Plant genetics | Rape (Plant) | Nucleotide sequencing | Biotechnology industry | DNA sequencing
Journal Article
Discrete Mathematics and Theoretical Computer Science, ISSN 1462-7264, 2013, Volume DMTCS Proceedings vol. AS, 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013), pp. 1149 - 1160
For a given sequence $\alpha = [\alpha_1,\alpha_2,\ldots , \alpha_N, \alpha_{N+1}]$ of $N+1$ positive integers, we consider the combinatorial function... 
Computer Science | Discrete Mathematics
Conference Proceeding
Springer INdAM Series, ISSN 2281-518X, 2016, Volume 14, pp. 67 - 105
Journal Article
Journal of Algebra, ISSN 0021-8693, 2007, Volume 313, Issue 1, pp. 28 - 39
We write the Todd class of a general complete toric variety as an explicit combination of the orbit closures, the coefficients being functions on the Lie... 
Toric variety | Todd class | MATHEMATICS | THEOREM | toric variety
Journal Article
01/2015
Consider the Riemann sum of a smooth compactly supported function h(x) on a polyhedron in R^d, sampled at the points of the lattice Z^d/t. We give an... 
Journal Article
Inventiones Mathematicae, ISSN 0020-9910, 1996, Volume 124, Issue 1-3, pp. 51 - 101
Journal Article
Inventiones Mathematicae, ISSN 0020-9910, 1996, Volume 124, Issue 1-3, pp. 11 - 49
Let G be a compact Lie group acting on a compact manifold M. In this article, we associate to a G-transversally elliptic symbol on M a G-invariant generalized... 
SUPERCONNECTIONS | MATHEMATICS
Journal Article
04/2011
We define a set theoretic "analytic continuation" of a polytope defined by inequalities. For the regular values of the parameter, our construction coincides... 
Journal Article
Inventiones Mathematicae, ISSN 0020-9910, 01/1996, Volume 124, Issue 1-3, pp. 51 - 101
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 1983, Volume 50, Issue 2, pp. 539 - 549
Journal Article
01/2012, ISBN 9788876424304
Book Chapter
10/2014
Let $P(b)\subset R^d$ be a semi-rational parametric polytope, where $b=(b_j)\in R^N$ is a real multi-parameter. We study intermediate sums of polynomial... 
Mathematics - Combinatorics
Journal Article
12/2013
INTEGERS, vol 15 (2005), A11 For a given sequence $\mathbf{\alpha} = [\alpha_1,\alpha_2,\dots,\alpha_{N+1}]$ of $N+1$ positive integers, we consider the... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.